Skip to main content
Log in

Generalized destruction operators and a new method in group theory

  • Published:
Lettere al Nuovo Cimento (1971-1985)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. See, for example, the article byR. J. Glauber: inQuantum Optics and Electronics, Les Houches, 1964 (New York, 1965).

  2. E. C. Lerner, H. W. Huang andG. E. Walters:Journ. Math. Phys.,11, 1679 (1970).

    Article  MathSciNet  ADS  Google Scholar 

  3. See the argument given byK. E. Cahill:Phys. Rev.,138, B 1566 (1965), Sect. 7.

    Article  MathSciNet  ADS  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Aharonov, Y., Huang, H.W., Knight, J.M. et al. Generalized destruction operators and a new method in group theory. Lett. Nuovo Cimento 2, 1317–1320 (1971). https://doi.org/10.1007/BF02770392

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02770392

Navigation